ON THE STABILITY OF AN AMMENSAL-ENEMY SPECIES PAIR WITH UNLIMITED RESOURCES
K.V.L.N.Acharyulu1 , N.Ch. Pattabhi Ramacharyulu2
Faculty, Department of Mathematics & Humanities, National Institute of
In this paper a mathematical ecological model comprising of two species S1 and S2 (enemy) with unlimited resources is investigated. The Ammensal species (S1), in spite of its natural resources gets adversely effected due to the interaction with the enemy species (S2).This model is characterized by first order non-linear coupled differential equations. The criteria for its stability of the only existing equilibrium state is discussed .The stability state is obtained only when the death rate is greater than the birth rate of both the species. Comparisons between limited resources and unlimited resources of this model are established.
International eJournal of Mathematics and Engineering
Volume 1, Issue 2, Pages 140-149